# SDR AWXA200501485

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 52,416 hours, 23,428 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL-DURING OVERNIGHT INSPECTION DISCOVERED THE EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 24L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR PLUG FOR THE EMERGENCY LIGHT ASSEMBLY AT ROW 24L IAW MM.  OPERATIONAL CHECKS WERE GOOD.
